# SDR FDEA202507271325

- Difficulty date: July 27, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 84,725 hours, 20,857 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: AEA05262
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL - EXISTING REPAIR DOUBLER AT FORWARD RIGHT HAND   CORNER STATION 1381 REQUIRES EVALUATION TO DETERMINE IF MAJOR OR MINOR AND IF THE   REPAIR CONFORMS TO FAA APPROVED DATA. CENTER LANDING GEAR WHEEL WELL - EXISTING REPAIR DOUBLER AT FORWARD RIGHT HAND   CORNER STATION 1381 EVALUATED AND FOUND DOUBLER REPLACED BY FABRICATION IAW   DOUGLAS DRAWING AEA0526 REV NC AND MD-11 SRM 51-31-01-0G. EO 1-5100-7-5001 B7 PART 1   TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
